# SDR ASOA2013030803117

- Difficulty date: January 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,743 hours, 17,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26LT CORRODED BETWEEN FRAMES 333 & 349.  REMOVED CORROSION ON STGR 26LT BETWEEN FS333-349 IAW SRM 51-21-06-001-001-A01 AND 51-42-06-001-001-A01.  RECEIVED AND COMPLIED WITH REO 670-53-21-925.
